# SDR ASAA2023080644462

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 607 hours, 198 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CROSSING EEP CAPT FMC FAILED. GROUNDED - YES. ACCOMPISHED FMC RESET PROCEDURE PER AMM. REF 34-61-00-710-801.BOTH FMC'S OPS CHECK NORMAL A/C OKAY FOR SERVICESEAMC: MARK NOTIFIED.
